Advertisement

Semigroup Forum

, Volume 70, Issue 3, pp 451–465 | Cite as

Unbounded Perturbations of C0-Semigroups on Banach Spaces and Applications

  • Said Hadd
Research Article

Abstract

In this paper we prove a perturbation result for strongly continuous semigroups extending one of G. Weiss from Hilbert to Banach spaces. This allows us to establish a new variation of constants formula for non-homogeneous perturbed Cauchy problems. From this formula we deduce another new one for non-homogeneous functional differential equations with Lp-phase spaces in terms of Yosida extensions of delay operators.

Keywords

Differential Equation Banach Space Cauchy Problem Functional Differential Equation Continuous Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, B.P.: 2390, 40000 MarrakeshMorocco

Personalised recommendations